Alert archive / Nevada / Wind Advisories in 2012

Wind Advisory 24, NWS Elko, NV

May 25, 2012Nye County, White Pine County, Nevada

NWS Elko, NV issued this wind advisory at May 25, 2012, 2:49 AM PDT for Nye County, White Pine County, Nevada. It took effect at May 25, 2012, 11:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 25, 2012, 2:49 AM PDT (09:49 UTC)
In effect from
May 25, 2012, 11:00 AM PDT
Expired
May 25, 2012, 11:00 PM PDT
In force
12 hr
Issued by
NWS Elko, NV

Counties Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 242 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2012-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2012-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4338 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS75 KLKN 250949
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
249 AM PDT FRI MAY 25 2012

...A STRONG STORM SYSTEM WILL BE MOVING THROUGH NEVADA THIS
WEEKEND. WINDS WILL BE STRONG ACROSS THE EAST-CENTRAL PART OF THE
STATE THIS AFTERNOON. WINDS WILL BE STRONGEST ACROSS NORTHEAST NYE
COUNTY AND SOUTHEAST WHITE PINE COUNTY INCLUDING THE GREAT BASIN
PARK...

NVZ035-041-260600-
/O.NEW.KLKN.WI.Y.0024.120525T1800Z-120526T0600Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
249 AM PDT FRI MAY 25 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING. 

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS AROUND 50 MPH.

* TIMING: WINDS WILL BECOME GUSTY BEFORE NOON AND REMAIN GUSTY
  THROUGH THIS EVENING.

* LOCATIONS INCLUDE: DUCKWATER...CURRANT SUMMIT...ELY... 
  MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK 

* IMPACTS:WINDS WILL MAKE CONTROLLING HIGH-PROFILE VEHICLES
  DIFFICULT...PARTICULARLY FOR NORTH-SOUTH HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
LW
2 follow-up statements
859 
WWUS75 KLKN 252135
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
235 PM PDT FRI MAY 25 2012

.A STRONG STORM SYSTEM WILL BE MOVING THROUGH NEVADA THIS
WEEKEND. WINDS WILL BE STRONG ACROSS THE EAST-CENTRAL PART OF THE
STATE THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ACROSS
NORTHEAST NYE COUNTY AND SOUTHEAST WHITE PINE COUNTY INCLUDING THE
GREAT BASIN PARK. AFTER SUBSIDING FOR A TIME LATER TONIGHT...GUSTY
WINDS WILL REDEVELOP AGAIN ON SATURDAY PARTICULARLY ACROSS
SOUTHEASTERN ELKO COUNTY.

NVZ033-260600-
/O.NEW.KLKN.WI.Y.0025.120526T1900Z-120527T0400Z/
SOUTHEASTERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS...
WEST WENDOVER
235 PM PDT FRI MAY 25 2012

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY

* WINDS: WEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TIMING: SATURDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT ALONG I-80 AND
  ALTERNATE U.S. HIGHWAY 93

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ035-041-260600-
/O.CON.KLKN.WI.Y.0024.000000T0000Z-120526T0600Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
235 PM PDT FRI MAY 25 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TIMING: CONTINUING THROUGH MOST OF THIS EVENING.

* LOCATIONS INCLUDE: DUCKWATER...CURRANT SUMMIT...ELY... 
  MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK

* IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT ALONG U.S. HIGHWAYS
  6...50 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
718 
WWUS75 KLKN 260542
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1042 PM PDT FRI MAY 25 2012

.A STRONG STORM SYSTEM CONTINUES TO MOVE THROUGH THE STATE AND
GUSTY WINDS WILL CONTINUE OVERNIGHT. HOWEVER WINDS HAVE HAVE
DECREASED TO THE POINT THAT A WIND ADVISORY IS NO LONGER WARRANTED
FOR CENTRAL NEVADA. WINDS WILL INCREASE TOMORROW ACROSS EASTERN
NEVADA INCLUDING THE WENDOVER AREA AS THE LOW PRESSURE SYSTEM
MOVES THROUGH NORTHEAST NEVADA.

NVZ035-041-260645-
/O.EXP.KLKN.WI.Y.0024.000000T0000Z-120526T0600Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
1042 PM PDT FRI MAY 25 2012

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. 

$$

NVZ033-270400-
/O.CON.KLKN.WI.Y.0025.120526T1900Z-120527T0400Z/
SOUTHEASTERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS...
WEST WENDOVER
1042 PM PDT FRI MAY 25 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY.

* WINDS: WEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TIMING: SATURDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT ALONG I-80 
  AND ALTERNATE U.S. HIGHWAY 93 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

LW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 24, 9:24 PM PDT, 5 hours 25 minutes earlier.

Area forecast discussion, May 24, 9:24 PM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
924 PM PDT THU MAY 24 2012

.SYNOPSIS...LOW PRESSURE WILL MOVE SOUTHWARD INTO THE GREAT BASIN
TONIGHT THROUGH SATURDAY BRINGING IN COOLER AIR...AND SOME SHOWERS
AND THUNDERSTORMS. SHOWERS WILL SPREAD FROM NORTHERN NEVADA TO ALL
OF THE GREAT BASIN BY FRIDAY. A PACIFIC STORM WILL BRING A FEW
INCHES OF SNOW TO THE MOUNTAINS FRIDAY AND SATURDAY. WITH SHOWERS
TAPERING OFF SUNDAY. A WARMING TREND WILL CONTINUE MONDAY THROUGH
MID WEEK.

&&

.UPDATE...UPDATED FORECASTS AND GRIDS TO ALLOW RED FLAG WARNING TO
EXPIRE AT 9 PM. WINDS WILL DECREASE OVERNIGHT ALONG INCREASING
HUMIDITIES. HOWEVER...LOCAL WIND GUSTS TO 40 MPH AT TONOPAH WILL
CONTINUE THROUGH MIDNIGHT...THEN DECREASE TO 15 TO 25 MPH WITH
LOCAL GUSTS TO 35 MPH.

&&

.PREV DISCUSSION... /ISSUED AT 342 PM /

SHORT TERM...ZONAL FLOW WITH EMBEDDED JET STREAK IS BEGINNING TO
BUCKLE AS NEXT GULF OF ALASKA CLOSED LOW DROPS SOUTH ALONG WEST
COAST. THIS LOW IS WELL PROGGED BY LONG RANGE MODELS AND SHOULD
DROP TO CENTRAL CALI BY LATE TOMORROW AND THEN TURN EAST ACROSS
SOUTHERN NEVADA FRIDAY NIGHT. SATURDAY IT TURNS HARD TO PORT AND
HEADS NORTH UP INTO THE NORTHERN ROCKIES. THIS DOES THREE THINGS
TO THE NORTHERN GREAT BASIN: DESTABILIZES THE
ATMOSPHERE...TRANSPORTS A DECENT AMOUNT OF MOISTURE INTO THE
AREA...AND ADVECTS MUCH COOLER AIR FROM THE NORTH.

SHOWERS ALREADY EVIDENT IN NORTHERN NEVADA WITH A COUPLE LIGHTNING
STRIKES AND SOME DEVELOPING CONVECTIVE CELLS THIS AFTERNOON WILL
CONTINUE TO GROW AND EXPAND OVER NIGHT. FRIDAY LOOKS BASICALLY WET
IN THE NORTH WITH EVEN MIXED RAIN/SNOW OCCURRING IN VALLEYS...ALONG
WITH ISOLATED THUNDER. COVERAGE IS LESS IN CENTRAL AND EASTERN
NEVADA BUT THIS WILL CHANGE THROUGH FRIDAY NIGHT.

AS UPPER LOW CROSSES THE EASTERN PART OF NEVADA...CAPES REACH OVER
500 IN SOME LOCATIONS...WITH LI'S AROUND -3 TO -4. PW'S ARE ONLY
AROUND 0.30"...BUT...TEMPS WILL BE IN THE 50S AND SO THIS IS
ACTUALLY QUITE IMPRESSIVE. WET SOUNDINGS ARE MODERATELY UNSTABLE SO
EXPECTING SOME THUNDER SNOW AT TIMES ON FRIDAY NIGHT AND SATURDAY.

NO ACCUMULATIONS AS EXPECTED EXCEPT ABOVE ABOUT 6000 FEET IN THE
FAR NORTHWEST...TO ABOVE 7000 FEET IN NORTHERN ELKO COUNTY...TO
AROUND 7500 FEET FROM THE RUBIES SOUTH. IN THE HIGHER
MOUNTAINS...SUCH AS THE RUBIES...AROUND 4 INCHES COULD ACCUMULATE
BY SATURDAY EVENING.

NOT EXPECTING TRAVEL PROBLEMS AS THE SNOW WILL BE CONFINED TO THE
HIGHEST ELEVATIONS...BUT RECREATION ISSUES WILL ARISE FOR PERSON
OUTDOORS ON THIS HOLIDAY WEEKEND. BB

LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. GFS AND ECMWF
REMAIN IN RELATIVE AGREEMENT. LONG TERM PERIOD STARTS OUT WITH A
TROUGH TRAILING THE UPPER LEVEL LOW WHICH WILL MOVE OVERHEAD ON
SATURDAY LINGERING OVER THE CWA ON SATURDAY NIGHT INTO EARLY
SUNDAY...KEEPING A FEW SHOWERS AROUND MAINLY NORTH AND EAST OF ELKO.
SHORTWAVE RIDGING TRIES TO BUILD IN DURING THE DAY SUNDAY...BUT
LINGERING INSTABILITY MAY STILL KEEP A FEW SHOWERS GOING IN FAR
NORTHEAST NEVADA THROUGH THE DAY INTO THE EVENING. WITH THE BUILDING
RIDGE TEMPERATURES WILL MODERATE A BIT AND CLOUD COVER WILL
DECREASE...BUT IT WILL STILL BE COOL BY MEMORIAL DAY WEEKEND
STANDARDS.

RIDGING BUILDS RAPIDLY SUNDAY NIGHT AND MONDAY AND WE SHOULD SEE
PLENTY OF SUNSHINE FOR MEMORIAL DAY 2012. THE RIDGING WILL RESULT IN
CONSIDERABLE WARMING AND HIGHS SHOULD END UP ABOVE NORMAL...THOUGH
NOT REALLY SUMMER-LIKE. HOWEVER...A SUMMER-LIKE MEMORIAL DAY IS THE
RARITY IN THIS REGION SO THIS IS NOT SURPRISING.

TUESDAY THROUGH THURSDAY WE REMAIN ON THE RIDGE SIDE OF A FAST
WESTERLY FLOW COMING IN FROM THE PACIFIC TO OUR NORTH AND THIS
SHOULD KEEP US WARMER THAN NORMAL AND COMPLETELY DRY WITH PLENTY OF
SUNSHINE. GFS AND ECWMF DO HAVE SOME DISAGREEMENT ABOUT THE STRENGTH
AND AMPLITUDE OF THE RIDGE BY THURSDAY SO DID NOT GO TOO WARM JUST
YET. HOWEVER...TEMPERATURES MAY APPROACH 90. RCM

AVIATION...APPROACHING STORM SYSTEM WILL BRING A FEW SHOWERS AND
THUNDERSTORMS TO NORTHERN NEVADA THIS EVENING. MOST ACTIVITY WILL
REMAIN NORTH OF KWMC AND KEKO...BUT MAY APPROACH KWMC AT SOME POINT
LATER THIS EVENING. GUSTY WINDS WILL DIMINISH IN MOST AREAS AS THE
EVENING PROGRESSES...BUT WILL REDEVELOP DURING THE DAY FRIDAY.
SHOWERS WILL OCCUR IN THE VICINITY OF KWMC LATER TONIGHT AND
FRIDAY...BUT SHOULD AVOID KEKO...KELY AND KTPH. RCM

FIRE WEATHER...RED FLAG WARNING FOR ZONES 455 AND 457 THROUGH 9 PM
TONIGHT FOR WINDS AND RH. WINDS WILL DECREASE OVERNIGHT AND RH WILL
RECOVER ENOUGH TO WARRANT DROPPING WARNING TONIGHT. FRIDAY WILL SEE
SOME GUSTINESS AGAIN...BUT RH WILL IMPROVE AND BY FRIDAY AFTERNOON
EXPECT RAIN AND SNOW SHOWER OVER BOTH ZONES. ISOLATED THUNDERSTORMS
ARE EXPECTED TONIGHT IN EXTREME NORTHERN NEVADA...INCREASING
SOUTHWARD ON FRIDAY THROUGH SATURDAY AS POTENT WEATHER SYSTEM MOVES
ACROSS NEVADA. TEMPERATURES WILL DROP ENOUGH FOR SNOW ACCUMULATIONS
ABOVE ABOUT 6000 IN THE NORTH TO AROUND 7000-7500 IN CENTRAL NEVADA.
THUNDERSTORMS WILL BE WET ON THE WEEKEND. A WARMING AND DRYING TREND
WILL OCCUR ON SUNDAY THROUGH MID WEEK.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...NONE.
&&

87/98/93/93/98
Hazardous weather outlook, May 24, 3:29 PM PDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
329 PM PDT THU MAY 24 2012

NVZ030-031-033-034-036-038-039-251400-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
329 PM PDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS WILL COVER NORTHERN NEVADA THIS
EVENING BEFORE TURNING TO MIXED RAIN AND SNOW SHOWER OVERNIGHT.
COVERAGE WILL BE NORTH OF A MONTELLO TO AUSTIN LINE. NO PROBLEMS
ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL CROSS THE GREAT
BASIN FRIDAY THROUGH SUNDAY. RAIN AND THUNDERSTORMS FRIDAY AND
SATURDAY WILL OCCASIONALLY TURN TO SNOW. THUNDERSNOW IS POSSIBLE
AT TIMES. HIGHER ELEVATIONS OF THE RUBY MOUNTAIN...JARBIDGE
WILDERNESS...AND MOUNTAINS CLOSE TO THE OREGON...IDAHO BORDERS
WILL RECEIVE FROM 2 TO 5 INCHES OF SNOW BY LATE SATURDAY NIGHT.
TRAVEL PROBLEMS ARE NOT EXPECTED...BUT CAMPERS...HUNTERS...
FISHERMAN...AND OTHER PEOPLE OUT FOR RECREATION NEED TO BE AWARE
OF THE COLD AND SNOW POSSIBLE THROUGH SATURDAY.

THE LOW WILL EXIT THE REGION AND A WARMING AND DRYING TREND WILL
COMMENCE SUNDAY INTO WEDNESDAY. MEMORIAL DAY LOOKS LIKE NICE
BARBECUE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-037-040-041-251400-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
329 PM PDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS WILL OCCUR THROUGH TONIGHT...DYING DOWN AFTER ABOUT
MIDNIGHT. A FEW RAIN SHOWERS MAY OCCUR IN SOUTHERN LANDER AND
EUREKA COUNTIES OVER NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL CROSS THE GREAT BASIN
FRIDAY THROUGH SUNDAY. RAIN AND THUNDERSTORMS FRIDAY AND SATURDAY
WILL OCCASIONALLY TURN TO SNOW IN HIGH VALLEYS AND ON RIDGES.
THUNDERSNOW IS POSSIBLE AT TIMES. ELEVATIONS ABOVE ABOUT 7500 FEET
COULD RECEIVE FROM 1-3 INCHES OF SNOW THROUGH SATURDAY NIGHT. TRAVEL
PROBLEMS ARE NOT EXPECTED...BUT CAMPERS...HUNTERS...FISHERMAN...AND
OTHER PEOPLE OUT FOR RECREATION NEED TO BE AWARE OF THE COLD AND
SNOW POSSIBLE THROUGH SATURDAY.

THE LOW WILL EXIT THE REGION AND A WARMING AND DRYING TREND WILL
COMMENCE SUNDAY INTO WEDNESDAY. MEMORIAL DAY LOOKS LIKE NICE
BARBECUE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:00 AM PDTRed Flag WarningLKN18 hr
May 25, 2:35 PM PDTWind AdvisoryLKNElko30 hr

Nearby

Wind Advisories in Nevada, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.